Advertisement

Inventiones mathematicae

, Volume 92, Issue 1, pp 91–128 | Cite as

Automorphic vector bundles on connected Shimura varieties

  • J. S. Milne
Article

Keywords

Vector Bundle Automorphic Vector Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. Borovoi, M.: Langlands's conjecture concerning conjugation of Shimura varieties. Sel. Math. Sov.3, 3–39 (1983/84)Google Scholar
  2. Deligne, P.: Equations Différentielles à Points Singuliers Réguliers. (Lect. Notes Math., vol. 163) Berlin Heidelberg New York: Springer 1970Google Scholar
  3. Deligne, P.: Travaux de Shimura. Sém. Bourbaki, Fév. 1971, Exposé 389. Lect. Notes Math. vol. 244. Berlin Heidelberg New York: Springer 1971Google Scholar
  4. Deligne, P.: Variétiés de Shimura: interpretation modulaire, et techniques de construction de modéles canoniques. Proc. Symp. Pure Math., A.M.S.,33, part 2, 247–290 (1979)Google Scholar
  5. Deligne, P.: Hodge cycles on abelian varieties (Notes by J.S. Milne). In: Hodge Cycles, Motives, and Shimura Varieties (Lect. Notes Math., vol. 900, Berlin Heidelberg New York: Springer 1982a, pp. 9–100)Google Scholar
  6. Deligne, P.: Motifs et groupes de Taniyama. In: Hodge Cycles, Motives, and Shimura Varieties, (Lect. Notes Math., vol. 900) Berlin Heidelberg New York: Springer 1982b, pp. 261–279Google Scholar
  7. Deligne, P., Milne J.: Tanhakian categories. In: Hodge Cycles, Motives, and Shimura Varieties. (Lect. Notes Math., vol. 900) Berlin Heidelberg New York: Springer 1982, pp. 101–228Google Scholar
  8. Grothendieck, A.: Etude locale des schémes et des morphismes de schémas Inst. Hautes Etudes Sci., Publ. Math.32, 5–361 (1967)Google Scholar
  9. Harris, M.: Arithmetic vector bundles on Shimura varieties. In: (Satake I., Morita, Y. (ed).) Automorphic Forms of Several Variables Prog. Math. 46, Birkhäuser, Boston, 1984, pp. 138–159Google Scholar
  10. Harris, M.: Arithmetic vector bundles and automorphic forms on Shimura varieties. I. Invent. math.82, 151–189 (1985)Google Scholar
  11. Hartshorne, R.: Ample Subvarieties of Algebraic Varieties. Lect. Notes Math., vol. 156) Berlin Heidelberg New York: Springer 1970Google Scholar
  12. Helgason, S.: Differential Geometry, Lie Groups, and Symmetric Spaces. New York: Academic Press, 1978Google Scholar
  13. Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry I, II, New York: Wiley (Interscience) 1963/69Google Scholar
  14. Langlands, R.: Automorphic representations Shimura varieties, and motives. Ein Märchen. Proc. Symp. Pure Math., A.M.S.,33, 205–246 (1979)Google Scholar
  15. Milne, J.: Etale Cohomology, Princeton: Princeton University Press 1980Google Scholar
  16. Milne, J.: The action of an automorphism of ℂ on a Shimura variety and its special points. Prog. Math. Vol. 35, Boston: Birkhäuser, 1983, pp. 239–265Google Scholar
  17. Milne, J.: Arithmetic Duality Theorems, Perspectives in Math., 1, Boston: Academic Press 1986Google Scholar
  18. Milne, J., Shih, K.-y.: Langlands's construction of the Taniyama group. In: Hodge Cycles, Motives, and Shimura Varieties (Lect. Notes Math., vol. 900, Berlin Heidelberg New York: Springer 1982a, pp. 229–260Google Scholar
  19. Milne, J., Shih, K.-y.: Conjugates of Shimura varieties.In: Hodge Cycles, Motives, and Shimura Varieties (Lect. Notes Math., vol. 900, Berlin Heidelberg New York: Springer 1982b, pp. 280–356Google Scholar
  20. Mumford, D.: Geometric Invariant Theory. Berlin Heidelberg New York: Springer 1965Google Scholar
  21. Murakami, S.: Cohomology Groups of Vector-valued Forms on Symmetric Spaces, mimeographed notes, University of Chicago, 1966Google Scholar
  22. Platonov, V., Rapincuk, A.: On the group of rational points of three-dimensional groups. Sov. Math. Dokl.20, 693–697 (1979)Google Scholar
  23. Saavedra Rivano, N.: Catégories Tannakiennes. (Lect. Notes Math., vol. 265) Berlin Heidelberg New York: Springer 1972Google Scholar
  24. Shimura, G.: On some problems of algebraicity. Proc. Int. Cong. Math. 1978, Vol I, pp. 373–379Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • J. S. Milne
    • 1
  1. 1.Mathematics DepartmentUniversity of MichiganAnn ArborUSA

Personalised recommendations